# SDR ANCF20220601021

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N939AV
- Make and model: Airbus A320-214
- Aircraft serial: 4939
- Aircraft time: 22,262 hours, 23,080 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,686 hours, 18,256 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT

29.MAY.2022 WO 54'424'191=> (AFT T.O. ECAM)
AFT T.O. ECAM ALERT L/G SHOCK ABSORBER FAULT

ACTIONS TAKEN

IN PROCESS
